www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3606

Title: ON KNOTS IN A MODEL FOR THE ADSORPTION OF RING POLYMERS
Authors: VANDERZANDE, Carlo
Issue Date: 1995
Publisher: IOP PUBLISHING LTD
Citation: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 28(13). p. 3681-3700
Abstract: The occurence of knots in a model of a ring polymer interacting with a surface is considered. The polymer is described by a self-avoiding polygon (SAP) and interacts with the surface through a short-range interaction. It is proven rigorously that, for all non-zero temperatures, all except exponentially few SAPs contain a knot. We also show that the average knot complexity grows at least linearly with the length of the polymer, for sufficiently long polymers.
Notes: VANDERZANDE, C, LIMBURGS UNIV CENTRUM,DEPT WISKUNDE NAT INFORMAT,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3606
DOI: 10.1088/0305-4470/28/13/013
ISI #: A1995RK87200013
ISSN: 0305-4470
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.